Non-criticality criteria for Abelian sandpile models with sources and sinks

Frank Redig, Wioletta M. Ruszel, Ellen Saada

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
19 Downloads (Pure)

Abstract

We prove that the Abelian sandpile model on a random binary and binomial tree, as introduced in Redig, Ruszel, and Saada [J. Stat. Phys. 147, 653-677 (2012)], is not critical for all branching probabilities p < 1; by estimating the tail of the annealed survival time of a random walk on the binary tree with randomly placed traps, we obtain some more information about the exponential tail of the avalanche radius. Next we study the sandpile model on Zd with some additional dissipative sites: we provide examples and sufficient conditions for non-criticality; we also make a connection with the parabolic Anderson model. Finally we initiate the study of the sandpile model with both sources and sinks and give a sufficient condition for non-criticality in the presence of a finite number of sources, using a connection with the homogeneous pinning model.

Original languageEnglish
Article number063302
Pages (from-to)1-16
Number of pages16
JournalJournal of Mathematical Physics
Volume59
Issue number6
DOIs
Publication statusPublished - 2018

Fingerprint Dive into the research topics of 'Non-criticality criteria for Abelian sandpile models with sources and sinks'. Together they form a unique fingerprint.

Cite this